Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2012 | Journal Article | IST-REx-ID: 2396   OA
The scattering length at positive temperature
B. Landon, R. Seiringer, Letters in Mathematical Physics 100 (2012) 237–243.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2411   OA
A consistent phylogenetic backbone for the fungi
I. Ebersberger, R. De Matos Simoes, A. Kupczok, M. Gube, E. Kothe, K. Voigt, A. Von Haeseler, Molecular Biology and Evolution 29 (2012) 1319–1334.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 2769
The local relaxation flow approach to universality of the local statistics for random matrices
L. Erdös, B. Schlein, H. Yau, J. Yin, Annales de l’institut Henri Poincare (B) Probability and Statistics 48 (2012) 1–46.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2771
Anderson localization at band edges for random magnetic fields
L. Erdös, D. Hasler, Journal of Statistical Physics 146 (2012) 900–923.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
Spectral statistics of Erdős-Rényi graphs II: Eigenvalue spacing and the extreme eigenvalues
L. Erdös, A. Knowles, H. Yau, J. Yin, Communications in Mathematical Physics 314 (2012) 587–640.
View | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Export / Embed